Texas, 2013Wildfire in Texas, March 1, 2013
March 1, 2013 · NWS CRP · 1 event in 1 county or zone
A wildfire burned 67 acres on the north side of Aransas Pass between 7th Street and Avenue A. The wildfire started in the middle of the afternoon and spread to the northwest as gusty southeast winds pushed the blaze.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 2
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A wildfire burned 67 acres on the north side of Aransas Pass between 7th Street and Avenue A. The wildfire started in the middle of the afternoon and spread to the northwest as gusty southeast winds pushed the blaze. The wildfire destroyed 2 mobile homes and injured 2 people, a firefighter and a civilian. The wildfire threatened 50 homes and led to the evacuation of 70 homes.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Mar 1, 11:34 AM CST, 2 hours 56 minutes earlier.
Area forecast discussion, Mar 1, 11:34 AM CST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1134 AM CST FRI MAR 1 2013
.DISCUSSION...UPDATED FOR 18Z TAFS.
&&
.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH TODAY AS HIGH
PRESSURE REMAINS OVERHEAD. STILL EXPECT A SEA BREEZE TO DEVELOP
THIS AFTERNOON THAT WILL SHIFT WINDS AT CRP AND ALI TO THE EAST OR
SOUTHEAST FOR A TIME THIS AFTERNOON/EARLY EVENING. A MODERATE
NORTHERLY WIND SHOULD THEN RETURN OVERNIGHT AS A REINFORCING PUSH
OF HIGH PRESSURE COMES THROUGH.
&&
.PREV DISCUSSION... /ISSUED 524 AM CST FRI MAR 1 2013/
DISCUSSION...UPDATED FOR 12Z AVIATION DISCUSSION BELOW.
AVIATION...VFR NEXT 24 HRS ALL TERMINALS. MAINLY CLEAR SKIES
THRU MOST OF THE PERIOD AS LACK OF ANY LLVL MOISTURE OF
SIGNIFICANCE WILL PRECLUDE SIGNIFICANT CLOUD COVER. LIGHT WNW
WINDS THIS MRNG WILL SHIFT ESERLY LATE THIS AFTN AT KCRP DUE TO
SEABREEZE PASSAGE. REINFORCING SHOT OF CAA TO DVLP TONIGHT WITH
MODERATE NRLY WINDS TO OCCUR AOB 6Z AT AREA TERMINALS.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 73 43 67 44 73 / 0 10 0 0 0
VICTORIA 68 42 60 34 67 / 0 10 0 0 0
LAREDO 75 44 70 46 82 / 0 0 0 0 0
ALICE 75 40 68 40 76 / 0 10 0 0 0
ROCKPORT 68 46 63 43 68 / 0 10 0 0 0
COTULLA 74 39 69 40 78 / 0 0 0 0 0
KINGSVILLE 74 39 68 38 75 / 0 10 0 0 0
NAVY CORPUS 69 47 65 50 70 / 0 10 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&
PZ/83...AVIATION
Hazardous weather outlook, Mar 1, 5:05 AM CST, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
505 AM CST FRI MAR 1 2013
TXZ229>234-239>247-021115-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
505 AM CST FRI MAR 1 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ELEVATED TO POSSIBLY SHORT-LIVED CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST FOR SATURDAY AND SUNDAY...AND POSSIBLY ON TUESDAY
BEHIND ANOTHER COLD FRONT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
GMZ230-235-250-255-270-275-021115-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
505 AM CST FRI MAR 1 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.
.DAY ONE...TODAY AND TONIGHT
SMALL CRAFT ADVISORIES MAY BE REQUIRED BY TONIGHT DUE TO
STRENGTHENING NORTH WINDS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SMALL CRAFT ADVISORY CONDITIONS MAY OCCUR SATURDAY...WITH SMALL
CRAFT ADVISORY CONDITIONS REOCCURRING SUNDAY NIGHT THROUGH
TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
RH/GW
Wildfire, San Patricio
- When
- March 1, 2:30 PM CST to 5:30 PM CST
- Where
- San Patricio forecast zone
- Injuries
- 2 direct, 0 indirect
- Reported by
- Fire Department/Rescue
- Coordinates
- 28.009, -97.518 (the zone’s center; the record gives no point)
A wildfire burned 67 acres on the north side of Aransas Pass between 7th Street and Avenue A. The wildfire started in the middle of the afternoon and spread to the northwest as gusty southeast winds pushed the blaze. The wildfire destroyed 2 mobile homes and injured 2 people, a firefighter and a civilian. The wildfire threatened 50 homes and led to the evacuation of 70 homes. The fire came within 20 feet of an animal shelter and within 50 feet of a fuel storage facility. Smoke from the fire was reported as far as 35 miles downwind, including along U. S. Highway 77 in Woodsboro. U. S. Highway 35 which bypasses Aransas Pass to the north was impacted by low visibilities in smoke.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, March 1 to 31, 2013$125 million · 13 events
- Drought in Oklahoma, March 1 to 31, 2013$65 million · 3 events
- Avalanche in Wyoming, March 1, 20131 death · 1 event
- Avalanche in Utah, March 1, 20131 death · 1 event
- Drought in Texas, March 1 to 31, 2013$5.0 million · 20 events
- Drought in Texas, March 1 to 31, 2013$77,000 · 31 events
- Drought in Oklahoma, March 1 to 31, 201348 events
- Drought in New Mexico, March 1 to 31, 201339 events
- Winter Weather in Tennessee, March 1 to 2, 201333 events
- Drought in Texas, March 1 to 31, 201331 events
- Drought in Nebraska, March 1 to 31, 201330 events
- Drought in Nebraska, March 1 to 31, 201328 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 440029.